# SDR UALA2012011900416

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 48,102 hours, 18,193 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 187
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR-AILERON COMPUTER (ELAC) 2 FAULT LIGHT INOP - F-CTL REPLACED ELAC 2. INTERMITTANT FLT-CTL ELAC 2 PITCH FAULT. SAMC TEXT: POST FLIGHT SHOWS "L POS PEDAL XDUCER UNIT".  ITEM NUMBER 25CE1.  PLEASE REPLACE IAW AMM.  REPLACED L POS PEDAL XDUCER UNIT.  NO FAULTS OR MESSAGES.  ALL TESTS PASSED.
